Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 252–252 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 76 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

A 12-year-old girl exhibited treatment failures with clobazam, lacosamide, levetiracetam, prednisone, acetazolamide, phenobarbital, immune-globulin, perampanel, vigabatrin and allopregnanolone while being treated for super-refractory status epilepticus (SRSE). Additionally, she also exhibited increased levels of clobazam, cannabidiol and their metabolites during concomitant administration of clobazam, cannabidiol and phenobarbital. She also developed fatigue and weight gain during treatment with cannabidiol for SRSE [not all dosages and routes stated].

The girl was diagnosed with epilepsy of unknown origin at the age of 5 years. From her age of 5−12 years, she received lacosamide, levetiracetam and clobazam with good seizure control, with occurrence of...

Reference

  1. Rajaraman RR, et al. Successful use of pure cannabidiol for the treatment of super-refractory status epilepticus. Epilepsy and Behavior Case Reports 10: 141-144, 2018. Available from: URL: http://doi.org/10.1016/j.ebcr.2018.07.004 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations